# SDR SWAA2021071691159

- Difficulty date: June 10, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAFFLE UNDER FLOOR TO SIDEWALL SUPPORT CRACKED; BS 400-420 L/H SIDE; LBL 25 / REMOVED AND REPLACED BAFLE UNDER FLOOR TO SIDEWALL SUPPORT BS400-420 LBL25 P/N 143A7510-33 IAW SRM 51-40-02 REF DWG 143A7505 89004U 11JUN20
